COPD Support Discussion Boards Active Users: 129 / Visits Today: 2571
Highest Active Users: 259
COPD Support Discussion Boards
Home | Profile | Register | Active Topics | Members | Search | FAQ
Username:
Password:
Save Password
Forgot your Password?

 All Forums
 Off Topic & General Support Forums
 People to People & other Topics/Off Topic
 Thinning bones related to my meds?
 New Topic  Reply to Topic
 Printer Friendly
Author  Topic Next Topic  

justsumoldguy
Member

37 Posts

Posted - Apr 06 2020 :  5:20:58 PM  Show Profile  Reply with Quote
Severe bone thinning shows up in an X-rays but my calcium level is high in my blood tests. Had my parathyroid system looked at and it was fine.
Did some research and found out that at least one of the medications I use, BUDESON/FORMOT (SYMBICORT) is the most likely cause of this issue.
Anyone of you in the same situation? What, if any changes were made to your list of meds used to fight this COPD?

Sokcap48
Senior Member

USA
958 Posts

Posted - Apr 07 2020 :  9:48:17 PM  Show Profile  Reply with Quote
Are you taking supplements? Should be. I take calcium, D3, fosamax. Call your doc and consult with them.

Paul-Ut
Double lung transplant 9-30-16
Lung in a Box recipient
The Journey Continues.
Go to Top of Page
   Topic Next Topic  
 New Topic  Reply to Topic
 Printer Friendly
Jump To:
COPD Support Discussion Boards © Copyright COPD-Support, Inc. Go To Top Of Page
Snitz Forums 2000